# SDR DALA1140429019

- Difficulty date: June 14, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 46,494 hours, 33,655 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV VISIT IN MSP JUN2011, A CRACK WAS FOUND ON THE FUSELAGE SKIN AT APPROX STA 1437 JUST ABOVE L3R.  THE CRACK EMANATES FROM AN EXISTING LOWER MOST FASTENER HOLE ALONG THE STA 1437 SHEAR TIE.  SUBJECT FUSELAGE SKIN MADE FROM 0.063 INCH THICK 2024-T3 CLAD AL.  REPAIRED PER ERA09-493755-14.
